# SDR WVER0402201500010

- Difficulty date: April 2, 2015
- Submitted: April 3, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 30,667 hours, 20,937 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313531
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 295.00 CORRODED AT STRINGER 27.  R & R FRAME SECTOR AT FS 295.00 IAW REO 670-53-21-799.
